# SDR SCNA20240309076

- Difficulty date: February 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13089
- Condition: Cracked
- Location: Mlgww Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP# 6268  LOWER FUSELAGE MAIN WHEEL WELL RIGHT SIDE FWD BULKHEAD LOWER WEB ANGLE WITH CRACK AT RBL 24.92. EMP# 168 QC# 25 REPLACED ANGLE P/N 111A1308-9 IAW B737-800 SRM 51-10-02-0G-0 PAR 9
